# SDR CA990223003

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 204011144003
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,987 hours
- Component: 204011140005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF THE MAIN ROTOR HEAD, THE DRAG BRACE NUT WAS FOUND CRACKED.  NUT WAS REPLACED.
